Have had anxiety for couple months now specially when over whelmed by work and kids, and then feeling sad thoughts. I take xanex when needed and unisome to help me sleep due to racing thoughts, this is my second day on citalopram 10mg I was told to take at night so.maybe it would help with sleep, the first night I was ok and also the next day just no appetite and felt a little sob. Today is the second day getting hot flashes nausea, dizziness which then causes me to bring anxious because I'm scared I'm going to pass out. Do I stick with this our stop and try something else?
It takes about 6-8 weeks to get the full therapeutic benefits from celexa (citalopram). However, you may start feeling better within 2 weeks. Its unfortunate that these type of medications can cause us a lot of discomfort when we first start them, but your side effects should subside soon. I would suggest to stick with it.
Hi, unfortunately with antidepressants it is common to feel worse before you feel better. It takes around 4 weeks to settle down, give or take. In the meantime feelings of sadness, nausea, dizziness, anxiety are to be expected. I have been taking Citalopram for several years now, and once i got past the first few weeks i felt a world of difference. So I would suggest that you try to stick with it as i'm sure you will benefit in the long term. 10mg is the standard dose for anxiety, but if after 3 - 4 weeks you are still feeling sad it might be an idea to discuss an increase with your doctor...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Oct 2016 • 2 answers
Updated 15 Sep 2013 • 1 answer
Updated 1 Oct 2012 • 3 answers
Updated 12 Mar 2013 • 3 answers
Updated 19 Dec 2016 • 3 answers